A police officer had to be treated in an emergency due to an accidental excess …
Still following the events of Friday, November 5, at the Travis Scott show that left several dead and injured, the US press revealed that the authorities are investigating whether the deaths and cardiac arrests were the result of almost a terrorist act of someone who was allegedly poking people with a needle.
According to Texas police sources, one of the officers present at the time of the incident felt a needle stick to his neck and needed immediate attention because he was having an overdose.
He was given a dose of Narcan, a drug to reverse the overdose, and the other hospitalized ones still do not know if it was a similar case.
The Houston Police Department confirmed this.
But it’s unclear if anyone else was a victim of the near-fatal drug prick, which may have caused all of the cardiac arrests, or just one or a few, but it will certainly be considered part of a larger investigation, according to the publication.